# SDR HALA2009051900181

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 88,171 hours, 16,910 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Out Of Tolerance
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - ACFT FLYS OUT OF TRIM, NEEDS RT AILERON 2 DEGREES RT RUDDER, 2 DEGREES FOR STRAIGHT AND LEVEL, SAME IN A/P MODE.  PERFORMED AILERON TRIM CONTROL OPERATIONAL TEST PER AMM 27-11-00-715-002 STEPS A-G, PERFORMED RUDDER TRIM CONTROL OPERATIONAL AND INSTALLED HAL M284 FOR FLT CREW INPUTS.
